MathSciNet Relay Station
MathSciNet bibliographic data
MR737812 54A40 (03E72 54E05 54E15)
Artico, Giuliano; Moresco, Roberto Fuzzy proximities and totally bounded fuzzy uniformities. J. Math. Anal. Appl. 99 (1984), no. 2, 320–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement